# SDR SWAA013355

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 56,964 hours, 36,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND COCKPIT EMERGENCY EXIT LIGHT SWITCH GUARD NOT ARMING THE SWITCH.  REMOVED AND REPLACED SWITCH GUARD PER MM.
